Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 64, NWS Wilmington, NC

July 7, 2016Dillon County, Horry County, Marion County, South Carolina; Columbus County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 7, 2016, 6:10 PM EDT for Dillon County, Horry County, Marion County, South Carolina; Columbus County, North Carolina. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 6:10 PM EDT (22:10 UTC)
Expired
Jul 7, 2016, 7:00 PM EDT
In force
50 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Columbus County, NC, Dillon County, SC, Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 64 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:10 PM EDTTSTM WND DMG2 W Mcqueen Crossroads, SCTREE DOWN HWY S308 AND PAGE RD.
Jul 7, 6:20 PM EDTTSTM WND DMG3 Wnw Emerson, NCTREE IN ROADWAY SWAMP FOX HIGHWAY
Jul 7, 6:30 PM EDTTSTM WND DMG2 N Hinson Crossroads, NCTREE ACROSS ICE PLANT RD OFF HWY 76.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 4:14 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

776 
WUUS52 KILM 072210
SVRILM
NCC047-SCC033-051-067-072300-
/O.NEW.KILM.SV.W.0064.160707T2210Z-160707T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
610 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHWESTERN HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  NORTHEASTERN MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHEASTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 700 PM EDT

* AT 609 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LAKE VIEW TO 6 MILES EAST OF GAPWAY TO NEAR
  GALIVANTS FERRY...MOVING EAST AT 40 MPH. THESE THUNDERSTORMS HAVE
  A HISTORY OF PRODUCING DAMAGING WINDS. 

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  WHITEVILLE...MULLINS...TABOR CITY...LORIS...CHADBOURN...BETHEL...
  FAIR BLUFF...LAKE VIEW...ALLSBROOK...WILLIAMS...KEMPER...
  SMITHBORO...MOLLIE...GALIVANTS FERRY...FORK...RAINS...GAPWAY...
  CLARENDON...CHERRY GROVE AND GORETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3435 7913 3430 7907 3431 7906 3431 7904
      3434 7903 3432 7864 3414 7864 3387 7886
      3404 7944 3418 7934 3436 7934
TIME...MOT...LOC 2209Z 272DEG 34KT 3436 7918 3416 7913 3402 7927 

HAIL...<.75IN
WIND...70MPH
 
$$

SRP
2 follow-up statements
525 
WWUS52 KILM 072228
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
628 PM EDT THU JUL 7 2016

NCC047-SCC033-051-067-072300-
/O.CON.KILM.SV.W.0064.000000T0000Z-160707T2300Z/
COLUMBUS NC-HORRY SC-MARION SC-DILLON SC-
628 PM EDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN COLUMBUS...NORTHERN HORRY...NORTHEASTERN MARION AND
SOUTHEASTERN DILLON COUNTIES...

AT 627 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAIR BLUFF TO TABOR CITY TO NEAR ADRIAN...
MOVING EAST AT 45 MPH.

HAZARD...60 TO 70 MPH WIND GUSTS AND FREQUENT CLOUD TO GROUND
         LIGHTNING.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS...AND OUTBUILDINGS WHERE THE WIND GUSTS ARE
         STRONGEST. 

LOCATIONS IMPACTED INCLUDE...
TABOR CITY...LORIS...CHADBOURN...FAIR BLUFF...LAKE VIEW...
ALLSBROOK...WILLIAMS...MOLLIE...GALIVANTS FERRY...CLARENDON...
GORETOWN...ADRIAN...GREEN SEA AND BAYBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. STAY INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3435 7913 3430 7907 3431 7906 3431 7904
      3434 7903 3432 7864 3414 7864 3387 7886
      3404 7938 3417 7921 3435 7916
TIME...MOT...LOC 2225Z 276DEG 44KT 3434 7901 3414 7892 3399 7906 

HAIL...<.75IN
WIND...70MPH
 
$$

SRP
769 
WWUS52 KILM 072258
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
658 PM EDT THU JUL 7 2016

NCC047-SCC033-051-067-072307-
/O.EXP.KILM.SV.W.0064.000000T0000Z-160707T2300Z/
COLUMBUS NC-HORRY SC-MARION SC-DILLON SC-
658 PM EDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLUMBUS...
NORTHERN HORRY...NORTHEASTERN MARION AND SOUTHEASTERN DILLON
COUNTIES WILL EXPIRE AT 700 PM EDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN NORTH CAROLINA...AND NORTHEASTERN SOUTH CAROLINA.

LAT...LON 3435 7913 3430 7907 3431 7906 3431 7904
      3434 7903 3432 7864 3414 7864 3387 7886
      3404 7938 3417 7921 3435 7916
TIME...MOT...LOC 2255Z 272DEG 34KT 3434 7901 3414 7892 3399 7906 

$$

SRP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 5:06 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 7, 5:06 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
506 PM EDT THU JUL 7 2016

.SYNOPSIS...
Oppressive heat and humidity will build through Saturday with heat
advisories likely each day. Thunderstorm chances will be greatest
late today beneath an upper disturbance, before falling Friday and
Saturday. Temperatures will slowly drop back to more seasonable
levels by early next week, accompanied by increasing shower and
thunderstorm chances as a trough stalls near the area.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 500 PM Thursday...Update for Severe Thunderstorm Watch til
11 pm for all of southeast North Carolina and northeast South
Carolina. Main risk will be damaging wind gusts and frequent cloud
to ground lightning.

Heat advisory criteria being met across most of the area as this
stretch of abnormally hot weather continues. Heat will gradually
wane this evening, but dewpoints will remain high, and instability
will remain extreme - latest SPC Mesoanalysis has 2000-3000 J/kg
of MLCAPE and DCAPE in excess of 1000. This instability is
important, as a shortwave clearly evident on WV imagery moving
into the mtns will cross overhead this evening.

This is important because it is beneath this impulse that a cluster
of convection will develop and move eastward. Tstms have begun to
develop in the mountains and will likely become more widespread and
congeal into an MCS. This is shown well on both HRRR and ARW,
although in slightly different variations. Uncertain of exact storm
mode, but 0-6km unidirectional shear of 25-30 kts combined with a LLJ
increasing to 30 kts around 900mb and 40 kts at 700mb will support
forward propagation, similar to what we have seen the last two
nights. However, stronger low-level wind fields and slightly steeper
ML lapse rates will support more robust convection. SPC expanded the
MRGL risk, and would still not be surprised if an upgrade to a SLGT
risk is performed. Do not expect a widespread severe weather event,
but with ample instability and developing inverted-V soundings in a
quickly moving MCS, do think there is good potential for at least
scattered wind damage through this evening.

The most likely timing for tstms across the CWA will be from about
5pm to 10pm, earliest west.

Mins tonight will again be tricky dependent upon convection creating
some rain cooled air. Have sided more heavily on the slightly cooler
MAV numbers, with mins forecast to fall to around 72 well inland, 78
at the beaches.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 330 PM Thursday...Near record heat forecast for the short term
as Bermuda high and mid-level ridging expand further across the
area.

A shortwave will be moving offshore Friday morning with subsidence
likely developing behind it. As this occurs, the mid-level ridge
axis will blossom across the MS VLY, producing NW winds /downslope
flow/ into the Carolinas. This allows a piece of the thermal ridge
across the Great Plains to advect eastward, pushing 850mb temps to
21-22C Friday, and then to as much as 23C locally on Saturday, which
would be records for the date. These will combine with W/NW flow
through much of the column to produce the hottest temperatures we
have seen so far this year. Guidance is in good agreement with 100+
degree readings except at the immediate beaches on Saturday, with
highs Friday just a degree or two cooler. Downsloping may even
permit the favored hot areas in Cape Fear to be as hot if not hotter
than the rest of the CWA. At the same time, dew point temperatures
will increase from Wed/Thu, and heat advisories are expected with
excessive heat warnings possible for portions of the area Saturday
thanks to heat index values potentially exceeding 110.

Record temperatures for Fri/Sat:

Location     Fri July 8    Sat July 9
Wilmington   100 - 2012    102 - 1977
Florence     105 - 1977    104 - 1977
N Myrtle Bch 97 - 2010     100 - 1992

Convection will be possible each day simply due to extreme
instability in these very hot temperatures. W/NW mid-level flow will
keep the column relatively dry, and warm 500mb temps will serve as a
lid to convection. However, the piedmont trough may be able to drive
updrafts into storms Fri/Sat, with any weak impulses moving to the
north aiding in development. Will maintain inherited silent POP for
Friday, with just a SCHC Saturday. Mins both nights will drop only
to around 80, upper 70s inland.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 330 PM Thursday...The H5 subtropical ridge will be in place
across the northern Gulf of Mexico across FL and off the southeast
U.S. coast with peripheral influence across this segment of the
Carolinas. H85 temperatures are shown to lower a couple degrees C
through the extended with slightly lower dewpoints are expected
through the week. This could be enough of a change to hold heat
indices to at or just below 100F versus the 105-110F projected
during the short term. However, during Sunday afternoon the heat
index across the Pee Dee could range from 100-105F. A weak impulse
aloft during Sunday could lead to widely scattered showers/tstms
persisting into the evening hours. Otherwise inland trough and sea
breeze may produce similar coverage of storms during Monday with
an increase in coverage Tuesday through Thursday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 18Z...Good chance for convection this afternoon and evening
as an upper level disturbance passes from west to east across the
eastern Carolinas and interacts with a moist and unstable airmass.
Thunderstorms will be the primary aviation threat for the first 12
hours of the TAF valid period. High-res guidance has convection
moving near the FLO/LBT terminals around 21Z and near the coastal
terminals around 22Z. Expect VFR after midnight all sites.

EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR from
scattered convection each day. Possible brief MVFR from fog each
morning.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 330 PM Thursday...W/SW winds of 15-20 kts with higher gusts
will increase through this evening, becoming 20-25 kts through the
early part of the overnight. This increase in winds is in response
to an increasing LLJ ahead of convection and a thermal trough which
will push east tonight. In response to these winds, an SCA has been
issued until 1 am for all the waters. After this time winds will
fall back as tstms move out of the waters and the LLJ weakens,
producing winds of 15-20 kts late. Seas of 3-4 ft may briefly build
as high as 4-6 ft this evening and through midnight, before falling
back to 3-4 ft by Friday morning.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 300 PM Thursday...More of the same through the short term as
Bermuda ridging remains the dominant feature. This leaves W/SW winds
across all portions of the waters, with the exception being a
slightly backed near-shore sea breeze each aftn, returning to W/SW
in the evening. Speeds will be elevated, 10-15 kts during the day
and 15-20 kts at night. Wave heights will be generally 3-4 ft with
isolated 5 fters at times, created primarily by a 5-6 sec SW wind
wave.

LONG TERM /SUNDAY THROUGH MONDAY/...
As of 300 PM Thursday...A weak front will push off the waters during
Sunday morning then wash out with the return of southwesterly flow by
the afternoon. Weak inland troughing combined with high pressure far
offshore GA/FL will maintain southwesterly flow across the waters
Monday through Tuesday. Speeds will average 15 knots or less through
the period while seas are generally 3-4 ft away from the coast. The
bulk of the spectral wave energy will be comprised of the dominant
south-southwest wind wave with a much smaller contribution from ESE
ground swell.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ032-033-039-
     053>056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ099-105>110.
MARINE...Small Craft Advisory until 1 AM EDT Friday for AMZ250-252-254-
     256.

&&

NEAR TERM...RJD/JDW
SHORT TERM...JDW
LONG TERM...SRP
AVIATION...REK
Hazardous weather outlook, Jul 7, 4:22 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
422 PM EDT THU JUL 7 2016

NCZ099-105-107-109-SCZ032-033-039-053-055-082030-
COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-FLORENCE-
MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
422 PM EDT THU JUL 7 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY
APPROACH 110 ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

NCZ087-096-SCZ017-023-024-082030-
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
422 PM EDT THU JUL 7 2016

...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY
APPROACH 110 ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

NCZ106-108-110-SCZ054-056-082030-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
422 PM EDT THU JUL 7 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.
   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDEX VALUES WILL REACH 105 DEGREES ON FRIDAY, AND MAY
APPROACH 110 ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

AMZ250-252-254-256-082030-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
422 PM EDT THU JUL 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

STRONG THUNDERSTORMS POSSIBLE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

27

In the hours before

Special weather statement, Jul 7, 5:25 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
525 PM EDT THU JUL 7 2016

SCZ017-072200-
MARLBORO SC-
525 PM EDT THU JUL 7 2016

...SPECIAL WEATHER STATEMENT FOR MARLBORO COUNTY UNTIL 600 PM EDT...

AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF CHAVISTOWN...OR 7 MILES WEST OF BENNETTSVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENNETTSVILLE...MCCOLL...CLIO...DUNBAR...BROWNSVILLE...CHAVISTOWN...
BLENHEIM AND TATUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORM PASSES.

&&

LAT...LON 3467 7952 3462 7946 3438 7959 3443 7974
      3446 7975 3447 7973 3449 7972 3450 7975
      3452 7976 3450 7977 3450 7978 3449 7979
      3449 7981 3450 7983 3453 7983 3460 7981
      3461 7978 3465 7980 3467 7985 3470 7987
TIME...MOT...LOC 2124Z 273DEG 33KT 3459 7981

SRP
Local storm report, Jul 7, 5:33 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
533 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     FLORENCE                34.19N  79.72W
07/07/2016  M64 MPH          FLORENCE           SC   ASOS

&&

EVENT NUMBER ILM1600170

ROSS
Local storm report, Jul 7, 5:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
540 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     CYPRESS POINT           34.18N  79.81W
07/07/2016                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE IN ROADWAY S CASHUA DR AND CYPRESS PT.

&&

EVENT NUMBER ILM1600171

ROSS
Local storm report, Jul 7, 5:52 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
552 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     1 S POLSON CROSSROADS   34.28N  80.02W
07/07/2016                   DARLINGTON         SC   DEPT OF HIGHWAYS

            POWER LINES IN ROADWAY.

&&

EVENT NUMBER ILM1600172

ROSS
Local storm report, Jul 7, 6:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
601 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     GREENBRIAR              34.19N  79.70W
07/07/2016                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE IN ROADWAY S MCCURDY RD AND BECKYS PKWY.

&&

EVENT NUMBER ILM1600173

ROSS
Local storm report, Jul 7, 6:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
610 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 SSE COUNTRY CLUB ESTA 34.15N  79.36W
07/07/2016                   MARION             SC   DEPT OF HIGHWAYS

            POWER LINES IN ROADWAY PENDEBORO AND BLUFF RDS.

&&

EVENT NUMBER ILM1600174

ROSS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:07 PM EDTHeat AdvisoryILMFlorence, Georgetown, Horry, Marion, Williamsburg21 hr
Jul 7, 4:49 PM EDTSpecial Weather StatementILMDarlington41 min
Jul 7, 4:58 PM EDTSevere Thunderstorm WarningILMDarlington, Florence47 min
Jul 7, 5:15 PM EDTSevere Thunderstorm WarningILMFlorence45 min
Jul 7, 5:25 PM EDTSpecial Weather StatementILMMarlboro35 min
Jul 7, 5:33 PM EDTSevere Thunderstorm WarningILMMarlboro27 min
Jul 7, 5:37 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Marion38 min
Jul 7, 6:00 PM EDTSevere Thunderstorm WarningILMFlorence, Horry, Marion45 min
Jul 7, 6:41 PM EDTSevere Thunderstorm WarningILMHorry34 min
Jul 7, 7:57 PM EDTHeat AdvisoryILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more23 hr
Jul 7, 3:37 PM EDTSmall Craft AdvisoryILM12 hr
Jul 7, 6:55 PM EDTSpecial Marine WarningILM2 hr
Jul 7, 7:18 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover42 min
Jul 7, 7:50 PM EDTSpecial Marine WarningILM25 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.